MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT 5F VASCULAR STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT 5F VASCULAR STENT
Model Number 5F061503CS
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.However, an image was provided for review.The investigation of the reported event is currently underway.H10: d4 (expiry date: 09/2025).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a stent placement procedure, the stent allegedly mangled and only reached seventy millimeter.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: the sample was returned for evaluation.Returned sample was found in used but functioning condition.Provided image demonstrates the deployed stent inside the vessel.Resolution is poor but an x-ray scale in the background indicates that the stent foreshortened.A process related issue could not be found.Based on the information available the investigation is closed as confirmed for stent foreshortening.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.Holding and handling of the system throughout deployment was found sufficiently described, in particular the instruction for use state: 'confirm that the introducer sheath is secure and will not move during deployment (.) gently hold the stability sheath close to the introducer sheath and keep it stationary and under tension throughout deployment (.) remove slack from the stent system held outside the patient.Caution: any slack in the stent system (outside the patient) could result in deploying the stent beyond the target site.', and 'hold the green stability sheath.Do not hold or touch the brown moving sheath.' in regards to pta the instruction for use state: 'pre-dilatation of the lesion with a balloon dilatation catheter is recommended.' under required material the instruction for use state: '5f (1.67 mm) or larger introducer sheath (.) 0.014 inch (0.36 mm) - 0.035 inch (0.89 mm) diameter guidewire'.H10: d4 (expiry date: 09/2025), g3 h11: h6 (method, result, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LIFESTENT 5F VASCULAR STENT
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key17165015
Report Number9681442-2023-00237
Device Sequence Number5421297
Product Code NIP
UDI-Device Identifier00801741120206
UDI-Public(01)00801741120206
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P070014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5F061503CS
Device Catalogue Number5F061503CS
Device Lot NumberANGW2324
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer07/07/2023
Initial Report FDA Received Date06/20/2023
Supplement Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown